# SDR QXEA2012121401700

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 27,928 hours, 29,165 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Malfunctioned
- Location: Brakes Sys
- Stage of operation: TX
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES ARE NOT VERY EFFECTTICE.  EXCESSIVE PRESSURE REGARD TO SLOW.  LT OTBD WHEEL ASSY IS COLD. REMOVED NR 1 WHEEL SPEED TRANSDUCER IAW AMM 32-46-11-000-801 AND REPLACED W/ SERVICEABLE WHEEL SPEED TRANSDUCER IAW AMM TASKS 32-46-11-400-801.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
